IJPAM: Volume 108, No. 1 (2016)
PARTIALLY ORDERED MULTIPLICATIVE
METRIC SPACE AND ITS APPLICATIONS
Thokchom Chhatrajit Singh, P.P. Murthy
Department of Basic Sciences and Humanities
Natonal Institute of Technology Manipur
Langol, 795004, INDIA
Department of Pure and Applied Mathematics
Guru Ghasidas Vishwavidyalaya (A Central University)
Koni, Bilaspur (Chhattisgarh), 495009, INDIA
Abstract. In this paper, we introduce the concept of coupled fixed point in partially ordered multiplicative metric space by proving some theorems for the existence and uniqueness of coupled fixed point. Also, we discuss the application to the existence and uniqueness of solution for a periodic boundary value problem.
Received: November 5, 2015
AMS Subject Classification: 46B20, 47A12
Key Words and Phrases: multiplicative metric space, coupled fixed point, partially ordered set
Download paper from here.
DOI: 10.12732/ijpam.v108i1.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 49 - 62